# SDR ASOA04350

- Difficulty date: May 14, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 13,754 hours
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE LT AND RT SIDE FLOOR SUPPORT ANGLES AT FS 621 WERE FOUND CRACKED.  MAINTENANCE REPAIRED THE CRACKED FLOOR SUPPORT ANGLES IAW REO 601R5361117.
